Reactions 1680, p331 - 2 Dec 2017
Acantholytic dyskeratotic acanthoma: case report
A 62-year-old woman developed acantholytic dyskeratotic
acanthoma (ADA) following the therapy with vemurafenib.
The woman was diagnosed with melanoma when she was
59 years old. She had undergone surgery, followed by
nivolumab therapy. However, the disease progressed and
advanced to systemic metastasis. Hence, to treat the multiple
metastasis, she started receiving therapy with vemurafenib
960 mg/day [route not stated]. After one month of
vemurafenib initiation, she developed a keratotic papule on
her right shoulder. A skin biopsy of the papule was performed,
which ruled out the possibility of squamous cell carcinoma.
Histologically, the lesion demonstrated mild papillomatous
acanthosis and hyperkeratosis. Acantholysis and dyskeratosis
with corp ronds and grains were noted. Therefore, the papule
was diagnosed as ADA that developed due to the vemurafenib
therapy [outcome not stated].
Author comment: "In conclusion, we experienced a case
of vemurafenib-induced ADA."
Komori T, et al. Acantholytic dyskeratotic acanthoma: a possible skin adverse
event of vemurafenib treatment. Journal of the European Academy of Dermatology
and Venereology 31: e474-e475, No. 10, Oct 2017. Available from: URL: http://
doi.org/10.1111/jdv.14289 - Japan
Reactions 2 Dec 2017 No. 16800114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved